MAUDE Adverse Event Report: ANGIODYNAMICS, INC. VENACURE EVLT; NEVERTOUCH DIRECT PROCEDURE KIT

ANGIODYNAMICS, INC. VENACURE EVLT; NEVERTOUCH DIRECT PROCEDURE KIT
Model Number 11403101
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Device Embedded In Tissue or Plaque (3165)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device has yet to be returned to the manufacturer for a device evaluation.An investigation into the root cause for product problem is currently in progress.The results of the investigation will be sent via a follow up medwatch.Reference: (b)(4).
 
Event or Problem Description
A distributor reported an end user experienced an issue when using a nevertouch direct procedure kit.During the evlt procedure, the fiber fractured into two separate pieces inside the patient.This required an additional incision to remove the fragment, however the attempt to remove the fragment was unsuccessful and the fragment was retained in the saphenofemoral junction.The physician reported that he had followed the established procedure and used the fiber introducer.The procedure was completed with another of the same device.The patient did not experience any harm as a result of this incident.
 
Additional Manufacturer Narrative
The customer's reported complaint description of the fiber became fractured and detached inside of the patient could not be confirmed since no fiber complaint sample was returned.Without receiving product for evaluation a definitive root cause for this event could not be determined.The potential root cause of the fiber tip fracture and detachment is handling damage but when and how this occurred cannot be definitively determined.A device history record review of the indicated packaging/fiber assembly lots revealed no quality related issues or manufacturing deficiencies at the time of manufacture.There have been no other reported complaints for the indicated packaging/fiber assembly lots for similar fiber detached issue from other customers ((b)(4) all from same customer).During the manufacturing process, the disposable fiber device receives a 100% visual inspection and an aql inspection in which the quality of the fiber strip is inspected.During the packaging step, the fibers are inspected for damage.Labeling review: the instructions for use (16900430-01) which is supplied to the end user with this catalog number contains the following statement "avoid damaging the fiber by striking, stressing or excessive bending.Do not coil the fiber tighter than a diameter of 16cm." the user manual (man/31/0075), which is supplied to the end user with this unit, states "before using a fiber, check it carefully for any signs of damage during storage or transit.Protective caps should be in place over sma connectors.Do not use if there is any sign of damage." a review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Reference (b)(4).

Brand Name
VENACURE EVLT
Common Device Name
NEVERTOUCH DIRECT PROCEDURE KIT
Manufacturer (Section D)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
MDR Report Key24250883
Report Number1319211-2026-00020
Device Sequence Number8326583
Product Code GEX
UDI-Device IdentifierH787114031015
UDI-PublicH787114031015
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K130671
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11403101
Device Lot Number5854190
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown